# SDR AWXA200400031

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 55,873 hours, 34,305 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 10 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8-DAY CHECK FOUND A BROKEN WIRE AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 10 LT.  MAINTENANCE REPAIRED BROKEN WIRE AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 10 LT, OPERATIONAL CHECK WAS GOOD.
